RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2016, Volume 19, Number 1, Pages 106–177 (Mi mt302)  

Zero-one laws for random graphs with vertices in a Boolean cube

S. N. Popova

Lomonosov Moscow State University, Moscow, Russia

Abstract: We study the limit probabilities of first-order properties for random graphs with vertices in a Boolean cube. We find sufficient conditions for a sequence of random graphs to obey the zero-one law for first-order formulas of bounded quantifier depth. We also find conditions implying a weakened version of the zero-one law.

Key words: random graphs, zero-one laws, distance graphs.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation МК-2184.2014.1


DOI: https://doi.org/10.17377/mattrudy.2016.19.105

Full text: PDF file (575 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2017, 27:1, 26–75

Bibliographic databases:

UDC: 519.175.4
Received: 17.11.2014

Citation: S. N. Popova, “Zero-one laws for random graphs with vertices in a Boolean cube”, Mat. Tr., 19:1 (2016), 106–177; Siberian Adv. Math., 27:1 (2017), 26–75

Citation in format AMSBIB
\Bibitem{Pop16}
\by S.~N.~Popova
\paper Zero-one laws for random graphs with vertices in a Boolean cube
\jour Mat. Tr.
\yr 2016
\vol 19
\issue 1
\pages 106--177
\mathnet{http://mi.mathnet.ru/mt302}
\crossref{https://doi.org/10.17377/mattrudy.2016.19.105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588301}
\elib{http://elibrary.ru/item.asp?id=25963587}
\transl
\jour Siberian Adv. Math.
\yr 2017
\vol 27
\issue 1
\pages 26--75
\crossref{https://doi.org/10.3103/S1055134417010035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014057607}


Linking options:
  • http://mi.mathnet.ru/eng/mt302
  • http://mi.mathnet.ru/eng/mt/v19/i1/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:168
    Full text:59
    References:16
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020